# SDR USAA950046

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23132
- Engine: Cfmint CFM563B2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS - 1192 - ON CLIMB, NR 2 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  FLIGHT RETURNED TO TYS WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND NR 2 ENGINE OIL FILTER CONTAMINATED WITH CARBON.  REPLACED MAIN OIL FILTER.  RAN ENGINE, CHECKED FOR LEAKS, NO LEAKS NOTED.  OIL FILTER BYPASS LIGHT DID NOT ILLUMINATE AT RUN UP.  (Z)
